# SDR REXA2022101402264

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180842
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET ON AFT DD5 TO BE CORRODED ON PAX DOOR.	REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
